Laminar Flow Between Rotating Porous Disks

by Abdel F. Elkouh,


Serial Information: Journal of the Engineering Mechanics Division, 1968, Vol. 94, Issue 4, Pg. 919-930


Document Type: Journal Paper

Abstract: A perturbation solution of the equations of motion for steady, incompressible, laminar flow between a porous rotating disk and a stationary nonporous disk has been obtained. The solution obtained is valid for small wall Reynolds numbers and various values of the rotation coefficient, α=2h3 ω2/v V, in which h = the distance between disks, ω = the angular velocity, V = the magnitude of suction or injection velocity, and v = the kinematic viscosity. Expressions for the velocity, pressure, viscous stress, and resisting moment are presented.

Subject Headings: Porous media flow | Equations of motion | Laminar flow | Rotation | Steady flow | Walls | Reynolds number | Suction

Services: Buy this book/Buy this article

 

Return to search